{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,10]],"date-time":"2026-08-10T05:28:40Z","timestamp":1786339720124,"version":"build-2736575974"},"reference-count":12,"publisher":"Springer Science and Business Media LLC","license":[{"start":{"date-parts":[[2026,8,10]],"date-time":"2026-08-10T00:00:00Z","timestamp":1786320000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.springernature.com\/gp\/researchers\/text-and-data-mining"},{"start":{"date-parts":[[2026,8,10]],"date-time":"2026-08-10T00:00:00Z","timestamp":1786320000000},"content-version":"vor","delay-in-days":0,"URL":"https:\/\/www.springernature.com\/gp\/researchers\/text-and-data-mining"}],"content-domain":{"domain":["link.springer.com"],"crossmark-restriction":false},"short-container-title":["Naunyn-Schmiedeberg's Arch Pharmacol"],"DOI":"10.1007\/s00210-026-05800-0","type":"journal-article","created":{"date-parts":[[2026,8,10]],"date-time":"2026-08-10T04:51:35Z","timestamp":1786337495000},"update-policy":"https:\/\/doi.org\/10.1007\/springer_crossmark_policy","source":"Crossref","is-referenced-by-count":0,"title":["Paracetamol-induced hepatic injury following intentional self-poisoning: a case report and therapeutic considerations"],"prefix":"10.1007","author":[{"ORCID":"https:\/\/orcid.org\/0000-0002-7770-4896","authenticated-orcid":false,"given":"Mohammed","family":"Misbah Ul Haq","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Amer Khan","family":"Yousuf Khan","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Mohammed","family":"Mohiuddin","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Mohammed","family":"Fareedullah","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","published-online":{"date-parts":[[2026,8,10]]},"reference":[{"key":"5800_CR1","first-page":"2101","volume":"2007","author":"N Buckley","year":"2007","unstructured":"Buckley N, Eddleston M (2007) Paracetamol (acetaminophen) poisoning. BMJ Clin Evid 2007:2101","journal-title":"BMJ Clin Evid"},{"issue":"5","key":"5800_CR2","doi-asserted-by":"publisher","first-page":"215","DOI":"10.5694\/mja15.00614","volume":"203","author":"AL Chiew","year":"2015","unstructured":"Chiew AL, Fountain JS, Graudins A, Isbister GK, Reith D, Buckley NA (2015) Summary statement: new guidelines for the management of paracetamol poisoning in Australia and New Zealand. Med J Aust 203(5):215\u2013218. https:\/\/doi.org\/10.5694\/mja15.00614","journal-title":"Med J Aust"},{"issue":"4","key":"5800_CR3","doi-asserted-by":"publisher","first-page":"175","DOI":"10.5694\/mja2.50428","volume":"212","author":"AL Chiew","year":"2020","unstructured":"Chiew AL, Reith D, Pomerleau A, Wong A, Isoardi KZ, Soderstrom J, Buckley NA (2020) Updated guidelines for the management of paracetamol poisoning in Australia and New Zealand. Med J Aust 212(4):175\u2013183. https:\/\/doi.org\/10.5694\/mja2.50428","journal-title":"Med J Aust"},{"key":"5800_CR4","doi-asserted-by":"publisher","unstructured":"Chyka PA, Seger D, Krenzelok EP, Vale JA; American Academy of Clinical Toxicology; European Association of Poisons Centres and Clinical Toxicologists (2005) Position paper: single-dose activated charcoal. Clin Toxicol (Phila) 43(2):61\u201387. https:\/\/doi.org\/10.1081\/clt-200051867","DOI":"10.1081\/clt-200051867"},{"issue":"5","key":"5800_CR5","doi-asserted-by":"publisher","first-page":"296","DOI":"10.5694\/j.1326-5377.2008.tb01625.x","volume":"188","author":"FF Daly","year":"2008","unstructured":"Daly FF, Fountain JS, Murray L, Graudins A, Buckley NA, Panel of Australian and New Zealand clinical toxicologists (2008) Guidelines for the management of paracetamol poisoning in Australia and New Zealand--explanation and elaboration. A consensus statement from clinical toxicologists consulting to the Australasian poisons information centres. Med J Aust 188(5):296\u2013301. https:\/\/doi.org\/10.5694\/j.1326-5377.2008.tb01625.x","journal-title":"Med J Aust"},{"issue":"8","key":"5800_CR6","doi-asserted-by":"publisher","first-page":"818","DOI":"10.1592\/phco.30.8.818","volume":"30","author":"KJ Heard","year":"2010","unstructured":"Heard KJ, Green JL, Dart RC (2010) Serum alanine aminotransferase elevation during 10 days of acetaminophen use in nondrinkers. Pharmacotherapy 30(8):818\u2013822. https:\/\/doi.org\/10.1592\/phco.30.8.818","journal-title":"Pharmacotherapy"},{"issue":"17-18","key":"5800_CR7","doi-asserted-by":"publisher","first-page":"737","DOI":"10.1016\/j.lfs.2011.01.025","volume":"88","author":"H Jaeschke","year":"2011","unstructured":"Jaeschke H, McGill MR, Williams CD, Ramachandran A (2011) Current issues with acetaminophen hepatotoxicity: a clinically relevant model to test the efficacy of natural products. Life Sci 88(17\u201318):737\u201345. https:\/\/doi.org\/10.1016\/j.lfs.2011.01.025","journal-title":"Life Sci"},{"issue":"3","key":"5800_CR8","doi-asserted-by":"publisher","first-page":"e676","DOI":"10.1542\/peds.2006-0069","volume":"118","author":"LP James","year":"2006","unstructured":"James LP, Alonso EM, Hynan LS, Hinson JA, Davern TJ, Lee WM, Squires RH, Pediatric Acute Liver Failure Study Group (2006) Detection of acetaminophen protein adducts in children with acute liver failure of indeterminate cause. Pediatrics 118(3):e676-81. https:\/\/doi.org\/10.1542\/peds.2006-0069","journal-title":"Pediatrics"},{"issue":"6","key":"5800_CR9","doi-asserted-by":"publisher","first-page":"1364","DOI":"10.1002\/hep.20948","volume":"42","author":"AM Larson","year":"2005","unstructured":"Larson AM, Polson J, Fontana RJ, Davern TJ, Lalani E, Hynan LS, Reisch JS, Schi\u00f8dt FV, Ostapowicz G, Shakil AO, Lee WM, Acute Liver Failure Study Group (2005) Acetaminophen-induced acute liver failure: results of a United States multicenter, prospective study. Hepatology 42(6):1364\u201372. https:\/\/doi.org\/10.1002\/hep.20948","journal-title":"Hepatology"},{"issue":"3","key":"5800_CR10","doi-asserted-by":"publisher","first-page":"856","DOI":"10.1053\/j.gastro.2009.06.006","volume":"137","author":"WM Lee","year":"2009","unstructured":"Lee WM, Hynan LS, Rossaro L, Fontana RJ, Stravitz RT, Larson AM, Davern TJ 2nd, Murray NG, McCashland T, Reisch JS, Robuck PR, Acute Liver Failure Study Group (2009) Intravenous N-acetylcysteine improves transplant-free survival in early stage non-acetaminophen acute liver failure. Gastroenterology 137(3):856\u201364.e1. https:\/\/doi.org\/10.1053\/j.gastro.2009.06.006","journal-title":"Gastroenterology"},{"issue":"1","key":"5800_CR11","doi-asserted-by":"publisher","first-page":"3","DOI":"10.1081\/clt-120002882","volume":"40","author":"BH Rumack","year":"2002","unstructured":"Rumack BH (2002) Acetaminophen hepatotoxicity: the first 35 years. J Toxicol Clin Toxicol 40(1):3\u201320. https:\/\/doi.org\/10.1081\/clt-120002882","journal-title":"J Toxicol Clin Toxicol"},{"key":"5800_CR12","doi-asserted-by":"publisher","unstructured":"Yoon E, Babar A, Choudhary M, Kutner M, Pyrsopoulos N (2016) Acetaminophen-induced hepatotoxicity: a comprehensive update.\u00a0J Clin Transl Hepatol\u00a04(2):131\u2013142. https:\/\/doi.org\/10.14218\/JCTH.2015.00052","DOI":"10.14218\/JCTH.2015.00052"}],"container-title":["Naunyn-Schmiedeberg's Archives of Pharmacology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/link.springer.com\/content\/pdf\/10.1007\/s00210-026-05800-0.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/link.springer.com\/article\/10.1007\/s00210-026-05800-0","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/link.springer.com\/content\/pdf\/10.1007\/s00210-026-05800-0.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,10]],"date-time":"2026-08-10T04:51:36Z","timestamp":1786337496000},"score":1,"resource":{"primary":{"URL":"https:\/\/link.springer.com\/10.1007\/s00210-026-05800-0"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2026,8,10]]},"references-count":12,"alternative-id":["5800"],"URL":"https:\/\/doi.org\/10.1007\/s00210-026-05800-0","relation":{},"ISSN":["0028-1298","1432-1912"],"issn-type":[{"value":"0028-1298","type":"print"},{"value":"1432-1912","type":"electronic"}],"subject":[],"published":{"date-parts":[[2026,8,10]]},"assertion":[{"value":"8 May 2026","order":1,"name":"received","label":"Received","group":{"name":"ArticleHistory","label":"Article History"}},{"value":"3 August 2026","order":2,"name":"accepted","label":"Accepted","group":{"name":"ArticleHistory","label":"Article History"}},{"value":"10 August 2026","order":3,"name":"first_online","label":"First Online","group":{"name":"ArticleHistory","label":"Article History"}},{"value":"This case report is exempt from institutional review. Per our institutional guidelines, case reports of three or fewer patients do not require institutional review board approval.","order":1,"name":"Ethics","label":"Ethics approval","group":{"name":"EthicsHeading","label":"Declarations"}},{"value":"Written informed consent was obtained from the patient for publication and any accompanying images.","order":2,"name":"Ethics","label":"Patient consent","group":{"name":"EthicsHeading","label":"Declarations"}},{"value":"The authors declare that they have no conflict of interests.","order":3,"name":"Ethics","label":"Conflict of interests","group":{"name":"EthicsHeading","label":"Declarations"}}]}}